Journal article icon

Journal article

The derivation and application of a semi-infinite flat and rounded asymptotic frictionless contact

Publication status:
Published

Actions


Access Document


Authors


More by this author
Institution:
University of Oxford
Department:
Oxford, MPLS, Engineering Science
Role:
Author
Journal:
INTERNATIONAL JOURNAL OF MECHANICAL SCIENCES
Volume:
51
Issue:
9-10
Pages:
662-666
Publication date:
2009-01-01
DOI:
ISSN:
0020-7403
URN:
uuid:74a773d5-8223-40e2-b2a0-9eac0ad30bc6
Source identifiers:
63697
Local pid:
pubs:63697

Terms of use


Metrics


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP